# SDR DALA1241159264

- Difficulty date: July 5, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412U309
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMP ANTENNA DOUBLER BETWEEN FS 769-788 HAS CORROSION.  REMOVED AND REPLACED DOUBLER AT FS 769-788 IN REF MD-90 SRM 51-30-02, 51-30-05.
